# SDR P5CA2021042000113

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 930-970 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER, FWD UPPER FUSELAGE INTERNAL STRUCTURE STA 930 - STA 970, S-8L( ACCOMPLISHED EI NO T2021A53M-870, REV 1 AND EI ATTACHING WITH WO NO. 5670088 (365). JOB COMPLETED AND CONDITION CHECK NORMAL. )
